PDA

View Full Version : Has anyone had any luck with adjusting Finasteride dosing schedules to reduce sides?



JSmyth
08-01-2016, 11:31 AM
I have been on Fin for 4 years and have experienced a reduced libido. I wanted to know two things.


Has altering your dosing/schedule helped to reduce sides (ie taking less of the drug or longer intervals between)?
Is there any benefit to intermittently quitting to let your receptor activity return to normal?

MichaelBK
08-02-2016, 06:21 PM
I have been on Fin for 4 years and have experienced a reduced libido. I wanted to know two things.


Has altering your dosing/schedule helped to reduce sides (ie taking less of the drug or longer intervals between)?
Is there any benefit to intermittently quitting to let your receptor activity return to normal?


I'm new to it myself... so I don't have an answer JSmyth, but you sparked a few questions for me.
- Have you had this side effect for the whole time... or is it new?
- If it's new... are you sure it's the Fin? Could it be another factor? Age. Random BS in your life, perhaps? (example: i've personally been drinking a bit more than normal/daily for the past two weeks, not to mention dealing with some other personal crap and my libido has dropped through the floor... and though i'm new to the Fin, i honestly doubt thats my issue).

Not saying you're wrong... just curious and tossing out ideas :)

RU58841
08-03-2016, 04:20 AM
Reducing the dosage and frequency absolved me of the chronic feet pain (weird, I know) and possibly the bit of weight gain I experienced, but didn't help sexual sides.

As for your second question, discontinuing for a period of time to return to normal, I'm trying to figure that out now. Problem is, I actually stopped for about 7 months but used RU the entire time, which gave me sexual side effects as well, just not as badly. Then I got back onto Fin again at the lower dosage and stopped the RU. No feet pain, but the sexual sides got worse again. So I never gave myself a chance to fully return to normal. Now I'm kind of trying to wean myself off fin long enough to shake the sexual sides, then possibly ease back into fin (or preferably something else).

JHD
08-03-2016, 09:10 PM
you should talk to your doctor about your options because you could possibly adjust your dose and or switch out to duasteride in some cases.

I see you are in Houston. I am thinking about getting on fin...do you have any recommendations on who to see? Don't want to waste your time as I'm not interested In getting a hair transplant.

BaldingHelpMe
08-04-2016, 06:54 AM
you should talk to your doctor about your options because you could possibly adjust your dose and or switch out to duasteride in some cases.

Dr Rashid, speaking about dosage, am I correct to say that since Finasteride's response curve is flat-dose, whereas Dutasteride is dose-dependent, meaning that increasing dosage of dutasteride would work better, but not Finasteride?